# SDR AALA202504017335

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 46,286 hours, 19,502 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT LAVATORY INNER DOOR LATCH IS DIFFICULT TO LATCH AND UNLATCH. RESECURED AFT LEFT HAND LAVATORY DOOR LATCH. PER AMM 25-40-14.
